Translator Disclaimer
1 February 2015 On the Breuil–Mézard conjecture
Vytautas Paškūnas
Duke Math. J. 164(2): 297-359 (1 February 2015). DOI: 10.1215/00127094-2861604

Abstract

We give a new local proof of the Breuil–Mézard conjecture for 2-dimensional representations of the absolute Galois group of Qp, when p5 and the representation has scalar endomorphisms.

Citation

Download Citation

Vytautas Paškūnas. "On the Breuil–Mézard conjecture." Duke Math. J. 164 (2) 297 - 359, 1 February 2015. https://doi.org/10.1215/00127094-2861604

Information

Published: 1 February 2015
First available in Project Euclid: 30 January 2015

zbMATH: 1376.11049
MathSciNet: MR3306557
Digital Object Identifier: 10.1215/00127094-2861604

Subjects:
Primary: 11F80
Secondary: 11F85

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
63 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 2 • 1 February 2015
Back to Top